Alert archive / Missouri / Severe Thunderstorm Warnings in 1998

Severe Thunderstorm Warning 221, NWS Springfield, MO

June 19, 1998Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 19, 1998, 12:56 AM CDT for Oregon County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 1998, 12:56 AM CDT (05:56 UTC)
Expired
Jun 19, 1998, 1:30 AM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Whole counties

County Oregon County, MO

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 1998-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3542 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 1998-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3542 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
2.1
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS1 KSGF 190557 RRA
SVRSGF
MOC149-190630-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CDT FRI JUN 19 1998

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI

* UNTIL 130 AM CDT

* AT 1253 AM DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
  OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL THE
  SIZE OF NICKELS.  THIS STORM WAS LOCATED 16 MILES WEST OF ALTON OR
  3 MILES SOUTHEAST OF ROVER AND WAS MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALTON BY 105 AM
  COUCH BY 110 AM
  RIVERTON BY 120 AM

VERY HEAVY RAINFALL ALSO ACCOMPANY THE STORMS.  THE HEAVY RAIN MAY
CAUSE MINOR FLOODING TO DEVELOP IN URBAN AND OTHER POOR DRAINAGE AREAS.

GORDON/SCHMIDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:00 PM CDT, 9 hours 56 minutes earlier.

Area forecast discussion, Jun 18, 3:00 PM CDT, 9 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT THU JUN 18 1998

WORKING HARD ON RADAR WITH NUMEROUS VERY STRONG TO SEVERE
THUNDERSTORMS PROMPTING WARNINGS. SURFACE PLOT AND SATELLITE CONFIRM
POSITION OF FRONT AT 19Z TO BE LOCATED FROM KANSAS CITY TO OKLAHOMA
CITY.  STRONGEST DYNAMICS APPEAR TO BE FROM WEST CENTRAL MISSOURI TO
THE NORTH NORTHEAST.

MODELS START IN GOOD AGREEMENT BUT ONCE AGAIN THE ETA MOVES THE
SYSTEM TOO FAST TO THE NORTH WITH THE COLD FRONT PUSHING TOO FAR
SOUTH.  NGM MORE REASONABLE WITH THE SURFACE FRONT PUSHING THROUGH
THE OZARKS BY 3 AM AND STALLING ACROSS NORTHERN ARKANSAS. RUC MODEL
CONFIRMS TIMING OF NGM WITH RETURNING SHOWERS AND THUNDERSTORMS SAT
PM ALONG THE MO/AR BORDER ESPECIALLY IN EXTREME SW MO.

WITH STRONGEST STORMS MOVING NORTH ON STRONG SW 85H JET  LOOK FOR
ONLY SCT ACTIVITY LATE TONIGHT SOUTH OF I-44. OTHERWISE...CLEARING
AND COOL IN THE MORNING WITH ENOUGH SUNSHINE ON FRIDAY TO WARM UP TO
AROUND 90 FOR ALL BUT SOUTH CENTRAL.  SOUTH CENTRAL SHOULD KEEP
ENOUGH CLOUD COVER TONIGHT TO KEEP LOWS IN THE LOWER 70S WITH HIGHS
ON FRI IN THE LOWER 90S.

RECOMMENDATIONS FOR TONIGHT (FOR COORDINATION PURPOSES)

JLN/SE KS/SGF...40 PERCENT CHANCE OF THUNDERSTORMS...SOME MAY BE
SEVERE.
LOW IN THE UPPER 60S. SOUTHWEST WIND 10 TO 15 MPH.

AIZ/VIH...SCATTERED SHOWERS AND THUNDERSTORMS...ENDING SHORTLY AFTER
MIDNIGHT. LOW IN THE MID 60S. SOUTHWEST WIND 10 TO 20 MPH.

UNO/BORDER COUNTIES WITH AR...30 PERCENT CHANCE FOR THUNDERSTORMS
WITH DECREASING CLOUDS TOWARDS DAYBREAK. LOWS AROUND 70. SOUTHWEST
WIND 10 TO 15 MPH.

CCF

SGF UB 068/089 070/092 070 22522
JLN UB 067/090 071/094 071 22512
@
DUSTY

In the hours before

Special weather statement, Jun 18, 11:26 PM CDT, 1 hour 30 minutes before
MOZ058-070>071-079>083-088>092-094-098-190530-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT THU JUN 18 1998

...SEVERE THUNDERSTORM WATCH CONTINUES FOR A SMALL PORTION OF SOUTH
CENTRAL MISSOURI UNTIL MIDNIGHT...

THE SEVERE THUNDERSTORM WATCH FOR THE FOLLOWING MISSOURI COUNTIES ARE
NO LONGER IN EFFECT...

..PULASKI..MARIES..PHELPS HAS BEEN CANCELLED.

THE FOLLOWING COUNTIES ARE STILL IN THE SEVERE THUNDERSTORM WATCH
UNTIL MIDNIGHT...

TEXAS..SHANNON..DENT.

A BAND OF STRONG TO SEVERE THUNDERSTORMS EXTENDS FROM GAINESVILLE TO
EMINENCE AND CONTINUES TO MOVE EAST AT 35 MPH AND WILL AFFECT THE
COUNTIES OF HOWELL AND OREGON UNTIL 1 AM.

SHUMWAY
Special weather statement, Jun 18, 11:26 PM CDT, 1 hour 30 minutes before
MOZ058-070>071-079>083-088>092-094-098-190530-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT THU JUN 18 1998

...SEVERE THUNDERSTORM WATCH CONTINUES FOR A SMALL PORTION OF SOUTH
CENTRAL MISSOURI UNTIL MIDNIGHT...

THE SEVERE THUNDERSTORM WATCH FOR THE FOLLOWING MISSOURI COUNTIES ARE
NO LONGER IN EFFECT...

..PULASKI..MARIES..PHELPS HAS BEEN CANCELLED.

THE FOLLOWING COUNTIES ARE STILL IN THE SEVERE THUNDERSTORM WATCH
UNTIL MIDNIGHT...

TEXAS..SHANNON..DENT.

A BAND OF STRONG TO SEVERE THUNDERSTORMS EXTENDS FROM GAINESVILLE TO
EMINENCE AND CONTINUES TO MOVE EAST AT 35 MPH AND WILL AFFECT THE
COUNTIES OF HOWELL AND OREGON UNTIL 1 AM.

SHUMWAY
Local storm report, Jun 18, 11:59 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
1159 PM CDT THU JUN 18 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1235 PM    1 NW MARSHFIELD           MO    .88 INCH HAIL
06/18/98   WEBSTER

0105 PM    LEBANON                   MO    .75 INCH HAIL
06/18/98   LACLEDE

0120 PM    OSAGE BEACH               MO    .88 INCH HAIL
06/18/98   CAMDEN                          SUPPLEMENTAL OBSERVER

0149 PM    SLEEPER                   MO    .75 INCH HAIL
06/18/98   LACLEDE                         REPORTED BY SHERIFF

0210 PM    LOCKWOOD                  MO    .88 INCH HAIL
06/18/98   DADE                            REPORTED BY COOP OBSERVER

0212 PM    1 N IBERIA                MO    .75 INCH HAIL
06/18/98   MILLER                          SUPPLEMENTAL OBSERVER

0217 PM    IBERIA                    MO    1 INCH HAIL
06/18/98   MILLER                          REPORTED BY SHERIFF

0221 PM    IBERIA                    MO    .88 INCH HAIL
06/18/98   MILLER                          SUPPLEMENTAL OBSERVER

0230 PM    BRINKTOWN                 MO    .88 INCH HAIL
06/18/98   MARIES                          REPORTED BY PUBLIC

0235 PM    TUSCUMBIA                 MO    .75 INCH HAIL
06/18/98   MILLER                          REPORTED BY EMERGENCY
                                           MANAGEMENT

0245 PM    PRESTON                   MO    .75 INCH HAIL
06/18/98   HICKORY                         REPORTED BY PRESTON FD

0342 PM    BRONSON                   KS    .75 INCH HAIL
06/18/98   BOURBON                         REPORTED BY SHERIFF

0350 PM    UNIONTOWN                 KS    .75 INCH HAIL
06/18/98   BOURBON                         REPORTED BY UNIONTOWN FD

0400 PM    UNIONTOWN                 KS    1 INCH HAIL
06/18/98   BOURBON                         REPORTED BY COOP OBSERVER

0415 PM    FT SCOTT ARPT             KS    66 MPH TSTM GUST
06/18/98   BOURBON

0445 PM    1 N NEVADA                MO    1.75 INCH HAIL
06/18/98   VERNON                          REPORTED BY SHERIFF

0446 PM    NEVADA                    MO    1 INCH HAIL
06/18/98   VERNON                          REPORTED BY SHERIFF

0446 PM    2 S HORTON                MO    60 MPH TSTM GUST
06/18/98   VERNON                          REPORTED BY COOP OBSERVER

0511 PM    FARLINGTON                KS    1.75 INCH HAIL
06/18/98   CRAWFORD                        REPORTED BY SHERIFF

0515 PM    TIFFIN                    MO    1 INCH HAIL
06/18/98   ST.CLAIR                        REPORTED BY SPOTTER

0525 PM    ARCADIA                   KS    1.75 INCH HAIL
06/18/98   CRAWFORD                        SUPPLEMENTAL OBSERVER

0535 PM    BRONAUGH                  MO    .75 INCH HAIL
06/18/98   VERNON                          SUPPLEMENTAL OBSERVER

0545 PM    VISTA                     MO    WIND DAMAGE
06/18/98   ST.CLAIR                        NUMEROUS TREES DOWN
                                           REPORTED BY PUBLIC

0557 PM    COLLINS                   MO    1 INCH HAIL
06/18/98   ST.CLAIR                        REPORTED BY SPOTTER

0558 PM    LIBERAL                   MO    1 INCH HAIL
06/18/98   BARTON                          REPORTED BY SHERIFF

0600 PM    IRWIN                     MO    .75 INCH HAIL
06/18/98   BARTON                          SUPPLEMENTAL OBSERVER

0600 PM    WEAUBLEAU                 MO    .75 INCH HAIL
06/18/98   HICKORY                         REPORTED BY PUBLIC

0610 PM    LIBERAL                   MO    1 INCH HAIL
06/18/98   BARTON                          SUPPLEMENTAL OBSERVER

0625 PM    STOCKTON                  MO    .75 INCH HAIL
06/18/98   CEDAR                           REPORTED BY SHERIFF

0635 PM    CAMDENTON                 MO    .75 INCH HAIL
06/18/98   CAMDEN                          REPORTED BY EMERGENCY
                                           MGMT.

0638 PM    HUMANSVILLE               MO    60 MPH TSTM GUST
06/18/98   POLK                            REPORTED BY EMERGENCY
                                           MGMT.

0640 PM    MILFORD                   MO    .75 INCH HAIL
06/18/98   BARTON                          REPORTED BY EMERGENCY
                                           MGMT.

0640 PM    1 W HUMANSVILLE           MO    .88 INCH HAIL
06/18/98   POLK                            REPORTED BY SHERIFF

0645 PM    2 W HUMANSVILLE           MO    WIND DAMAGE
06/18/98   POLK                            TREES DOWN
                                           REPORTED BY
                                           EMERGENCY MGMT

0650 PM    2 SW MILFORD              MO    WIND DAMAGE
06/18/98   BARTON                          POWER LINES SNAPPED
                                           LIMBS DOWN

0705 PM    CAMDENTON                 MO    1 INCH HAIL
06/18/98   CAMDEN                          REPORTED BY SHERIFF

0714 PM    2 W BUFFALO               MO    1.75 INCH HAIL
06/18/98   DALLAS                          SPOTTER REPORT

0714 PM    LOUISBURG                 MO    .88 INCH HAIL
06/18/98   DALLAS                          SPOTTER REPORT

0720 PM    BUFFALO                   MO    1 INCH HAIL
06/18/98   DALLAS                          SPOTTER REPORT

0733 PM    2 E WINDYVILLE            MO    70 MPH TSTM GUST
06/18/98   DALLAS                          BENNETT SPGS SP
                                           SPOTTER REPORT

0738 PM    4 W LEBANON               MO    WIND DAMAGE
06/18/98   LACLEDE                         DAMAGE TO
                                           BARN...ROOF...AND CARPORT

0745 PM    GREENFIELD                MO    .75 INCH HAIL
06/18/98   DADE                            REPORTED BY EMERGENCY
                                           MGMT.

0745 PM    GOLDEN CITY               MO    1 INCH HAIL
06/18/98   BARTON                          SPOTTER REPORT

0758 PM    2 E GOLDEN CITY           MO    .75 INCH HAIL
06/18/98   DADE                            REPORTED BY PUBLIC

0800 PM    WALNUT GROVE              MO    .75 INCH HAIL
06/18/98   GREENE                          REPORTED BY EMERGENCY
                                           MGMT.

0825 PM    TIPTON FORD               MO    1.75 INCH HAIL
06/18/98   NEWTON

0825 PM    SPRING CITY               MO    WIND DAMAGE
06/18/98   NEWTON                          TREES DOWN/UPROOTED

0830 PM    ASH GROVE                 MO    WIND DAMAGE
06/18/98   GREENE                          ONE TREE UPROOTED
                                           LIMBS DOWN

0830 PM    NEOSHO                    MO    WIND DAMAGE
06/18/98   NEWTON                          TREES UPROOTED

0840 PM    2 N STRAFFORD             MO    .75 INCH HAIL
06/18/98   GREENE

0850 PM    NORTH VIEW HILL           MO    1 INCH HAIL
06/18/98   WEBSTER

0855 PM    GREENFIELD                MO    .75 INCH HAIL
06/18/98   DADE

0909 PM    5 NNE SPRINGFIELD         MO    .88 INCH HAIL
06/18/98   GREENE                          FELLOWS LAKE

0915 PM    1 S MARSHFIELD            MO    1.75 INCH HAIL
06/18/98   WEBSTER

1000 PM    RAYMONDVILLE              MO    .75 INCH HAIL
06/18/98   TEXAS                           REPORTED BY COOP OBSERVER

1000 PM    RAYMONDVILLE              MO    WIND DAMAGE
06/18/98   TEXAS                           TREES DOWN ON CAR
                                           BETWEEN HOUSTON AND
                                           RAYMONDSVILLE

1010 PM    GLADDEN                   MO    TORNADO
06/18/98   DENT                            POWER LINES DOWN
                                           TRAILER MOVED 5 FT.
                                           BARN/ROOF DAMAGE
                                           REPORTED BY EMERGENCY
                                           MGMT

1055 PM    KISSEE MILLS              MO    .88 INCH HAIL
06/18/98   TANEY

1056 PM    6 E BRANSON               MO    .88 INCH HAIL
06/18/98   TANEY                           AMATEUR RADIO REPORT

1105 PM    HILDA                     MO    .88 INCH HAIL
06/18/98   TANEY                           AMATEUR RADIO REPORT

1118 PM    ALLEY SPG                 MO    80 MPH TSTM GUST
06/18/98   SHANNON                         TREES UPROOTED
                                           REPORTED BY SHERIFF

1119 PM    2 N EMINENCE              MO    .88 INCH HAIL
06/18/98   SHANNON                         REPORTED BY SHERIFF

1128 PM    PROTEM                    MO    1 INCH HAIL
06/18/98   TANEY                           AMATEUR RADIO RDEPORT

GAEDE
Local storm report, Jun 18, 11:59 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
1159 PM CDT THU JUN 18 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1235 PM    1 NW MARSHFIELD           MO    .88 INCH HAIL
06/18/98   WEBSTER

0105 PM    LEBANON                   MO    .75 INCH HAIL
06/18/98   LACLEDE

0120 PM    OSAGE BEACH               MO    .88 INCH HAIL
06/18/98   CAMDEN                          SUPPLEMENTAL OBSERVER

0149 PM    SLEEPER                   MO    .75 INCH HAIL
06/18/98   LACLEDE                         REPORTED BY SHERIFF

0210 PM    LOCKWOOD                  MO    .88 INCH HAIL
06/18/98   DADE                            REPORTED BY COOP OBSERVER

0212 PM    1 N IBERIA                MO    .75 INCH HAIL
06/18/98   MILLER                          SUPPLEMENTAL OBSERVER

0217 PM    IBERIA                    MO    1 INCH HAIL
06/18/98   MILLER                          REPORTED BY SHERIFF

0221 PM    IBERIA                    MO    .88 INCH HAIL
06/18/98   MILLER                          SUPPLEMENTAL OBSERVER

0230 PM    BRINKTOWN                 MO    .88 INCH HAIL
06/18/98   MARIES                          REPORTED BY PUBLIC

0235 PM    TUSCUMBIA                 MO    .75 INCH HAIL
06/18/98   MILLER                          REPORTED BY EMERGENCY
                                           MANAGEMENT

0245 PM    PRESTON                   MO    .75 INCH HAIL
06/18/98   HICKORY                         REPORTED BY PRESTON FD

0342 PM    BRONSON                   KS    .75 INCH HAIL
06/18/98   BOURBON                         REPORTED BY SHERIFF

0350 PM    UNIONTOWN                 KS    .75 INCH HAIL
06/18/98   BOURBON                         REPORTED BY UNIONTOWN FD

0400 PM    UNIONTOWN                 KS    1 INCH HAIL
06/18/98   BOURBON                         REPORTED BY COOP OBSERVER

0415 PM    FT SCOTT ARPT             KS    66 MPH TSTM GUST
06/18/98   BOURBON

0445 PM    1 N NEVADA                MO    1.75 INCH HAIL
06/18/98   VERNON                          REPORTED BY SHERIFF

0446 PM    NEVADA                    MO    1 INCH HAIL
06/18/98   VERNON                          REPORTED BY SHERIFF

0446 PM    2 S HORTON                MO    60 MPH TSTM GUST
06/18/98   VERNON                          REPORTED BY COOP OBSERVER

0511 PM    FARLINGTON                KS    1.75 INCH HAIL
06/18/98   CRAWFORD                        REPORTED BY SHERIFF

0515 PM    TIFFIN                    MO    1 INCH HAIL
06/18/98   ST.CLAIR                        REPORTED BY SPOTTER

0525 PM    ARCADIA                   KS    1.75 INCH HAIL
06/18/98   CRAWFORD                        SUPPLEMENTAL OBSERVER

0535 PM    BRONAUGH                  MO    .75 INCH HAIL
06/18/98   VERNON                          SUPPLEMENTAL OBSERVER

0545 PM    VISTA                     MO    WIND DAMAGE
06/18/98   ST.CLAIR                        NUMEROUS TREES DOWN
                                           REPORTED BY PUBLIC

0557 PM    COLLINS                   MO    1 INCH HAIL
06/18/98   ST.CLAIR                        REPORTED BY SPOTTER

0558 PM    LIBERAL                   MO    1 INCH HAIL
06/18/98   BARTON                          REPORTED BY SHERIFF

0600 PM    IRWIN                     MO    .75 INCH HAIL
06/18/98   BARTON                          SUPPLEMENTAL OBSERVER

0600 PM    WEAUBLEAU                 MO    .75 INCH HAIL
06/18/98   HICKORY                         REPORTED BY PUBLIC

0610 PM    LIBERAL                   MO    1 INCH HAIL
06/18/98   BARTON                          SUPPLEMENTAL OBSERVER

0625 PM    STOCKTON                  MO    .75 INCH HAIL
06/18/98   CEDAR                           REPORTED BY SHERIFF

0635 PM    CAMDENTON                 MO    .75 INCH HAIL
06/18/98   CAMDEN                          REPORTED BY EMERGENCY
                                           MGMT.

0638 PM    HUMANSVILLE               MO    60 MPH TSTM GUST
06/18/98   POLK                            REPORTED BY EMERGENCY
                                           MGMT.

0640 PM    MILFORD                   MO    .75 INCH HAIL
06/18/98   BARTON                          REPORTED BY EMERGENCY
                                           MGMT.

0640 PM    1 W HUMANSVILLE           MO    .88 INCH HAIL
06/18/98   POLK                            REPORTED BY SHERIFF

0645 PM    2 W HUMANSVILLE           MO    WIND DAMAGE
06/18/98   POLK                            TREES DOWN
                                           REPORTED BY
                                           EMERGENCY MGMT

0650 PM    2 SW MILFORD              MO    WIND DAMAGE
06/18/98   BARTON                          POWER LINES SNAPPED
                                           LIMBS DOWN

0705 PM    CAMDENTON                 MO    1 INCH HAIL
06/18/98   CAMDEN                          REPORTED BY SHERIFF

0714 PM    2 W BUFFALO               MO    1.75 INCH HAIL
06/18/98   DALLAS                          SPOTTER REPORT

0714 PM    LOUISBURG                 MO    .88 INCH HAIL
06/18/98   DALLAS                          SPOTTER REPORT

0720 PM    BUFFALO                   MO    1 INCH HAIL
06/18/98   DALLAS                          SPOTTER REPORT

0733 PM    2 E WINDYVILLE            MO    70 MPH TSTM GUST
06/18/98   DALLAS                          BENNETT SPGS SP
                                           SPOTTER REPORT

0738 PM    4 W LEBANON               MO    WIND DAMAGE
06/18/98   LACLEDE                         DAMAGE TO
                                           BARN...ROOF...AND CARPORT

0745 PM    GREENFIELD                MO    .75 INCH HAIL
06/18/98   DADE                            REPORTED BY EMERGENCY
                                           MGMT.

0745 PM    GOLDEN CITY               MO    1 INCH HAIL
06/18/98   BARTON                          SPOTTER REPORT

0758 PM    2 E GOLDEN CITY           MO    .75 INCH HAIL
06/18/98   DADE                            REPORTED BY PUBLIC

0800 PM    WALNUT GROVE              MO    .75 INCH HAIL
06/18/98   GREENE                          REPORTED BY EMERGENCY
                                           MGMT.

0825 PM    TIPTON FORD               MO    1.75 INCH HAIL
06/18/98   NEWTON

0825 PM    SPRING CITY               MO    WIND DAMAGE
06/18/98   NEWTON                          TREES DOWN/UPROOTED

0830 PM    ASH GROVE                 MO    WIND DAMAGE
06/18/98   GREENE                          ONE TREE UPROOTED
                                           LIMBS DOWN

0830 PM    NEOSHO                    MO    WIND DAMAGE
06/18/98   NEWTON                          TREES UPROOTED

0840 PM    2 N STRAFFORD             MO    .75 INCH HAIL
06/18/98   GREENE

0850 PM    NORTH VIEW HILL           MO    1 INCH HAIL
06/18/98   WEBSTER

0855 PM    GREENFIELD                MO    .75 INCH HAIL
06/18/98   DADE

0909 PM    5 NNE SPRINGFIELD         MO    .88 INCH HAIL
06/18/98   GREENE                          FELLOWS LAKE

0915 PM    1 S MARSHFIELD            MO    1.75 INCH HAIL
06/18/98   WEBSTER

1000 PM    RAYMONDVILLE              MO    .75 INCH HAIL
06/18/98   TEXAS                           REPORTED BY COOP OBSERVER

1000 PM    RAYMONDVILLE              MO    WIND DAMAGE
06/18/98   TEXAS                           TREES DOWN ON CAR
                                           BETWEEN HOUSTON AND
                                           RAYMONDSVILLE

1010 PM    GLADDEN                   MO    TORNADO
06/18/98   DENT                            POWER LINES DOWN
                                           TRAILER MOVED 5 FT.
                                           BARN/ROOF DAMAGE
                                           REPORTED BY EMERGENCY
                                           MGMT

1055 PM    KISSEE MILLS              MO    .88 INCH HAIL
06/18/98   TANEY

1056 PM    6 E BRANSON               MO    .88 INCH HAIL
06/18/98   TANEY                           AMATEUR RADIO REPORT

1105 PM    HILDA                     MO    .88 INCH HAIL
06/18/98   TANEY                           AMATEUR RADIO REPORT

1118 PM    ALLEY SPG                 MO    80 MPH TSTM GUST
06/18/98   SHANNON                         TREES UPROOTED
                                           REPORTED BY SHERIFF

1119 PM    2 N EMINENCE              MO    .88 INCH HAIL
06/18/98   SHANNON                         REPORTED BY SHERIFF

1128 PM    PROTEM                    MO    1 INCH HAIL
06/18/98   TANEY                           AMATEUR RADIO RDEPORT

GAEDE
Special weather statement, Jun 19, 12:00 AM CDT, 56 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190545-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1200 AM CDT FRI JUN 19 1998

...SEVERE THUNDERSTORM WATCH NUMBER 610 HAS EXPIRED...

THE COLD FRONT THAT BROUGHT SEVERE WEATHER TO THE AREA CONTINUES TO
PUSH TO THE EAST AND AS A RESULT THE THREAT OF SEVERE WEATHER HAS
MOVED INTO EASTERN MISSOURI.

THERE WILL STILL BE A FEW THUNDERSTORMS OVER EXTREME SOUTH CENTRAL
MISSOURI UNTIL THE EARLY MORNING HOURS...BUT ANY THUNDERSTORM
ACTIVITY SHOULD BE BELOW SEVERE LIMITS.  HEAVY RAIN FROM THESE STORMS
COULD PRODUCE LOCALIZED FLOODING OF LOW LYING AREAS...ESPECIALLY LOW
WATER BRIDGES.

SHUMWAY
Special weather statement, Jun 19, 12:00 AM CDT, 56 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190545-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1200 AM CDT FRI JUN 19 1998

...SEVERE THUNDERSTORM WATCH NUMBER 610 HAS EXPIRED...

THE COLD FRONT THAT BROUGHT SEVERE WEATHER TO THE AREA CONTINUES TO
PUSH TO THE EAST AND AS A RESULT THE THREAT OF SEVERE WEATHER HAS
MOVED INTO EASTERN MISSOURI.

THERE WILL STILL BE A FEW THUNDERSTORMS OVER EXTREME SOUTH CENTRAL
MISSOURI UNTIL THE EARLY MORNING HOURS...BUT ANY THUNDERSTORM
ACTIVITY SHOULD BE BELOW SEVERE LIMITS.  HEAVY RAIN FROM THESE STORMS
COULD PRODUCE LOCALIZED FLOODING OF LOW LYING AREAS...ESPECIALLY LOW
WATER BRIDGES.

SHUMWAY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:05 PM CDTSevere Thunderstorm WarningSGFDallas50 min
Jun 18, 7:17 PM CDTSevere Thunderstorm WarningSGFCamden, Pulaski63 min
Jun 18, 7:24 PM CDTSevere Thunderstorm WarningSGFDade, Polk66 min
Jun 18, 7:36 PM CDTSevere Thunderstorm WarningSGFLaclede64 min
Jun 18, 7:38 PM CDTTornado WarningSGFDade52 min
Jun 18, 7:42 PM CDTSevere Thunderstorm WarningSGFBarton33 min
Jun 18, 7:57 PM CDTTornado WarningSGFGreene48 min
Jun 18, 8:04 PM CDTSevere Thunderstorm WarningSGFJasper, Newton66 min
Jun 18, 8:19 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski66 min
Jun 18, 8:32 PM CDTSevere Thunderstorm WarningSGFDade33 min
Jun 18, 8:47 PM CDTTornado WarningSGFNewton33 min
Jun 18, 8:58 PM CDTSevere Thunderstorm WarningSGFWebster47 min
Jun 18, 9:07 PM CDTSevere Thunderstorm WarningSGFGreene48 min
Jun 18, 9:32 PM CDTFlash Flood WarningSGFGreene3 hr
Jun 18, 9:47 PM CDTSevere Thunderstorm WarningSGFDent, Texas48 min
Jun 18, 9:57 PM CDTTornado WarningSGFDent38 min
Jun 18, 10:29 PM CDTSevere Thunderstorm WarningSGFTaney36 min
Jun 18, 10:39 PM CDTFlash Flood WarningSGFDent, Texas3 hr
Jun 18, 10:47 PM CDTTornado WarningSGFTaney48 min
Jun 18, 10:57 PM CDTSevere Thunderstorm WarningSGFShannon, Texas63 min
Jun 18, 10:57 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark63 min
Jun 19, 6:18 PM CDTSevere Thunderstorm WarningSGFCedar47 min
Jun 19, 6:59 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair66 min

Nearby

Severe Thunderstorm Warnings in Missouri, 1998Every severe thunderstorm warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.